# SDR REXA96044

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341PX
- Make and model: Saab SF340A
- Aircraft serial: 340A142
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Avionics Bay
- Component: Fenwal, 72111211000
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE ON CWP.  CLENAED AVIONICS SMOKE DETECTOR AND CANNON PLUG.  OK FOR SERVICE.  (M)
